Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The incidence correspondence and its associated maps in homotopy


Author: Luis E. Lopez
Journal: Proc. Amer. Math. Soc. 139 (2011), 3127-3133
MSC (2010): Primary 14C99; Secondary 55R35
DOI: https://doi.org/10.1090/S0002-9939-2011-10750-0
Published electronically: February 1, 2011
MathSciNet review: 2811267
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The incidence correspondence in the grassmannian which determines the tautological bundle defines a map between cycle spaces on grassmannians. These cycle spaces decompose canonically into a product of Eilenberg-MacLane spaces. These decompositions and the associated maps are calculated up to homotopy.


References [Enhancements On Off] (What's this?)

  • [1] Frederick Justin Almgren Jr., The homotopy groups of the integral cycle groups, Topology 1 (1962), 257-299. MR 0146835 (26:4355)
  • [2] Raoul Bott and Loring W. Tu, Differential forms in algebraic topology, Graduate Texts in Mathematics, vol. 82, Springer-Verlag, New York, 1982. MR 658304 (83i:57016)
  • [3] Eric M. Friedlander and Barry Mazur, Filtrations on the homology of algebraic varieties, Mem. Amer. Math. Soc. 110 (1994), no. 529, x+110. With an appendix by Daniel Quillen. MR 1211371 (95a:14023)
  • [4] William Fulton, Intersection theory, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 2, Springer-Verlag, Berlin, 1998. MR 1644323 (99d:14003)
  • [5] I. M. Gelfand, M. M. Kapranov, and A. V. Zelevinsky, Discriminants, resultants, and multidimensional determinants, Mathematics: Theory & Applications, Birkhäuser Boston, Inc., Boston, MA, 1994. MR 1264417 (95e:14045)
  • [6] H. Blaine Lawson Jr., Spaces of algebraic cycles, Surveys in Differential Geometry, Vol. II (Cambridge, MA, 1993) Int. Press, Cambridge, MA, 1995, pp. 137-213. MR 1375256 (97m:14006)
  • [7] Paulo Lima-Filho, On the generalized cycle map, J. Differential Geom. 38 (1993), no. 1, 105-129. MR 1231703 (94i:14027)
  • [8] Joe Harris, Algebraic geometry, Graduate Texts in Mathematics, vol. 133, Springer-Verlag, New York, 1995. A first course, corrected reprint of the 1992 original. MR 1416564 (97e:14001)
  • [9] H. Blaine Lawson Jr. and Marie-Louise Michelsohn, Algebraic cycles, Bott periodicity, and the Chern characteristic map, The Mathematical Heritage of Hermann Weyl (Durham, NC, 1987) Proc. Sympos. Pure Math., vol. 48, Amer. Math. Soc., Providence, RI, 1988, pp. 241-263. MR 974339 (90d:14010)
  • [10] Eric M. Friedlander and H. Blaine Lawson Jr., A theory of algebraic cocycles, Ann. of Math. (2) 136 (1992), no. 2, 361-428. MR 1185123 (93g:14013)
  • [11] Judith Plümer, Resultants and the algebraicity of the join pairing on Chow varieties, Transactions of the AMS 349 (1997), no. 6, 2187-2209. MR 1407499 (98e:14005)
  • [12] Eric Friedlander, Algebraic Cycles, Chow varieties, and Lawson homology, Compositio Mathematica 77 (1991), no. 1, 55-93. MR 1091892 (92a:14005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14C99, 55R35

Retrieve articles in all journals with MSC (2010): 14C99, 55R35


Additional Information

Luis E. Lopez
Affiliation: Max-Planck-Institut für Mathematik, Vivatsgasse 7, D-53111 Bonn, Germany
Address at time of publication: FEA an MSCI Company, Av. Ricardo Margain #444, Piso 8, Col. Valle del Campestre, San Pedro Garza Garcia, NL, C.P. 66268, Mexico
Email: llopez@mpim-bonn.mpg.de

DOI: https://doi.org/10.1090/S0002-9939-2011-10750-0
Keywords: Incidence correspondence, Chow varieties, cycles on grassmannians
Received by editor(s): March 4, 2009
Received by editor(s) in revised form: August 16, 2010
Published electronically: February 1, 2011
Additional Notes: The author thanks the Max-Planck-Institut für Mathematik for its hospitality during the writing of this work and the reviewer for improvements and corrections.
Communicated by: Brooke Shipley
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society